# SDR C77A20130327022

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 12,959 hours, 11,563 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Nlg
- Part time: 12,959 hours, 11,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT ACTUATOR, ATTACH POINT ON GEAR, INBD HAT BUSHING HAS MIGRATED.  REPLACED NLG RETRACT ACTUATOR FITTING INBD BUSHING ON WO 693815-716 IAW ENGINEERING DISPOSITION ED-LLI-10-0008 AND COMPASS EO E17X-3200-007 REV IR WO 698366.
